Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 424, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2009, 5:38 PM CDT for Forrest County, Mississippi. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2009, 5:38 PM CDT (22:38 UTC)
- Expired
- Jul 4, 2009, 6:08 PM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Forrest County, MS
The radar
The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:40 PM CDT | TSTM WND DMG | Sunrise, MS | A COUPLE OF TREES DOWN IN THE SUNRISE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 042238
SVRJAN
MSC035-042330-
/O.NEW.KJAN.SV.W.0424.090704T2238Z-090704T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT SAT JUL 4 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF PETAL...
* UNTIL 630 PM CDT
* AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUNRISE MOVING NORTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PETAL BY 550 PM CDT...
MACEDONIA BY 605 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3122 8929 3143 8928 3143 8913 3122 8913
3121 8914
TIME...MOT...LOC 2239Z 185DEG 11KT 3131 8918
$$
MRM2 follow-up statements
000
WWUS54 KJAN 042258
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT SAT JUL 4 2009
MSC035-042330-
/O.CON.KJAN.SV.W.0424.000000T0000Z-090704T2330Z/
FORREST MS-
558 PM CDT SAT JUL 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN FORREST COUNTY...
AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUNRISE MOVING NORTH AT 15 MPH. THE EMERGENCY MANAGER REPORTED TWO
TREES DOWN IN THE SUNRISE COMMUNITY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MACEDONIA BY 610 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3122 8929 3143 8928 3143 8913 3122 8913
3121 8914
TIME...MOT...LOC 2256Z 185DEG 11KT 3134 8917
$$
MRM000
WWUS54 KJAN 042308
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT SAT JUL 4 2009
MSC035-042317-
/O.CAN.KJAN.SV.W.0424.000000T0000Z-090704T2330Z/
FORREST MS-
608 PM CDT SAT JUL 4 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORREST COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3122 8929 3143 8928 3143 8913 3122 8913
3121 8914
TIME...MOT...LOC 2307Z 185DEG 11KT 3137 8917
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 4, 3:54 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT SAT JUL 4 2009
.DISCUSSION...
NEAR TERM...VERY SPOTTY SHOWER/TSTM ACTIVITY IS DEVELOPING ALONG THE HWY
84 CORRIDOR LATE THIS AFTERNOON...BUT IT IS STRUGGLING AS
ANTICYCLONIC FLOW ALOFT AND RELATIVELY DRY AIR MITIGATE CONVECTIVE
POTENTIAL AHEAD OF THE COLD FRONT THAT IS CURRENTLY MOVING INTO THE
OZARK TO MID MS VALLEY REGION. SO DO NOT EXPECT MUCH COVERAGE NOR FOR
THIS ACTIVITY TO LAST MUCH PAST SUNSET. AS FOR THE HEAT ADVISORY...
WILL KEEP IT GOING THROUGH TONIGHT...BUT EXPECT CLOUDS/PRECIP AND
EVENTUALLY DRIER AIR TO REDUCE HEAT STRESS BEYOND TONIGHT.
FOR SUNDAY AND SUNDAY NIGHT...12Z LOCAL WRF MEMBERS INDICATE THAT A
BROKEN LINE OF SHOWERS/TSTMS COULD APPROACH NORTHERN PORTIONS OF THE
FORECAST AREA BY AROUND SUNRISE TOMORROW AS A CONVECTIVE SYSTEM
ASSOCIATED WITH THE APPROACHING COLD FRONT PROPAGATES SOUTHWARD. IF
COLD-POOLING IS SUFFICIENT...WOULD NOT BE SURPRISED TO SEE THIS LINE
MAKE IT INTO THE FORECAST AREA A LITTLE SOONER. IN ANY CASE...EXPECT
THIS INITIAL CONVECTION MAY FIZZLE OUT AS THE MORNING WEARS ON...BUT
ADDITIONAL CONVECTION WILL FIRE UP QUICKLY BY AFTERNOON AS PRECIP
WATER VALUES INCREASE TO 2+ INCHES IN A MODERATELY UNSTABLE AIRMASS.
0-6KM SHEAR OF 20-30KTS UNDERNEATH THE RIGHT ENTRANCE REGION OF THE
UPPER JET IS EXPECTED OVER NC MS AND THIS WOULD HELP TSTM ORGANIZE
INTO MULTICELLULAR CLUSTERS CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND HAIL. THE GFS MAY BE A LITTLE TOO AGGRESSIVE IN DEVELOPING STRONG/
SVR TSTMS SWD INTO SRN PORTIONS OF THE FORECAST AREA BY LATE
SUNDAY AFTN/EVNG AND HAVE GONE WITH A SLIGHTLY SLOWER SOLN IN THE
FORECAST GRIDS. MODEL GUIDANCE CONSENSUS IS FOR THE GREATEST SEVERE
WEATHER POTENTIAL TO RESIDE OVER NORTH CNTRL MS...WITH LESSER RISK AS
YOU GO WWD INTO SE AR/NE LA AND SWD INTO SOUTH CNTRL MS WHERE LARGE
SCALE FORCING WILL BE WEAKER.
FOR MONDAY...MODELS ARE IN GENERAL AGREEMENT THAT A MID LEVEL
SHORTWAVE TROUGH WILL SWING SOUTHEAST THROUGH THE AREA MONDAY. WITH
THE FRONTAL BOUNDARY PUSHING SOUTH TOWARD THE COAST...THE GREATEST
MOISTURE AND INSTABILITY WILL COINCIDE WITH THE TROUGH IN THE AREA
SOUTH OF INTERSTATE 20 AND THAT IS WHERE THE GREATEST POPS ARE
PORTRAYED IN THE GRIDS. AM NOT EXPECTING SEVERE WEATHER TO BE A BIG
CONCERN IF THE GFS/ECMWF/GEFS ARE CORRECT AS THERE WILL BE AN
ABUNDANCE OF CLOUDS/PRECIP AROUND EARLY IN THE DAY THUS LIMITING
DAYTIME HEATING AND DESTABILIZATION. ONCE AGAIN...THE GFS SEEMS A
LITTLE TOO FAST AND HAVE SLOWED DOWN POPS/WEATHER IN THE GRIDS. ON
THE OTHER HAND...THE NAM SEEMS TOO SLOW IN MOVING THE SHORTWAVE
TROUGH THROUGH MONDAY AND CURRENT FORECAST GRIDS ARE CONSIDERABLY
FASTER THAN THAT SOLUTION.
BEYOND MONDAY...HAVE TRIMMED BACK POPS FOR TUES/WED AS IT APPEARS
DRIER AIR WILL WIN OUT FOR AT LEAST A SHORT PERIOD. BY LATE WEEK...A
SHEAR AXIS AND FOCUS FOR MOISTURE MAY ATTEMPT TO SET UP OVER SRN
PORTIONS OF THE AREA AND THE FORECAST IS IN GOOD SHAPE PORTRAYING
LOW POPS THERE. IT STILL LOOKS LIKE THE LONGWAVE PATTERN IS
RETROGRADING FOR THE EXTENDED AND THIS COULD KEEP THE HOTTEST AIR
OUT OF THE FORECAST AREA...BUT HIGHS FORECAST IN THE MID 90S WOULD
STILL BE A FEW DEGREES ABOVE CLIMATIC AVERAGE FOR THIS TIME OF THE
YEAR. /EC/
&&
.FIRE WEATHER...THE LONG STRETCH OF HOT AND DRY WEATHER HAS KEPT AN
INCREASED FIRE DANGER IN PLACE ACROSS THE FORECAST AREA. WHILE SOME
AREAS SAW BRIEF RELIEF WITH RAINFALL LAST WEEKEND...MOST AREAS HAVE
SEEN VERY LITTLE RAIN IN THE PAST 6 TO 8 WEEKS. LOCAL FIRE AGENCIES
CAUTION THAT AN INCREASE IN AGGRESSIVE FIRE BEHAVIOR IS POSSIBLE AND
ANYONE SETTING OFF FIREWORKS SHOULD BE ESPECIALLY VIGILANT. BURN
BANS CONTINUE IN SEVERAL SOUTH MS COUNTIES...INCLUDING HINDS COUNTY.
CHECK THE MFC WEBSITE AT WWW.MFC.STATE.MS.US FOR THE LATEST./40/
&&
.AVIATION...HAVE MAINTAINED VFR CONDITIONS THROUGH SUNDAY MORNING
FOR ALL TAF SITES. NEAR THE END OF THE VALID PERIOD...PERIODS OF
SHRA AND TSRA WILL BE POSSIBLE DURING THE DAY ON SUNDAY...WITH THE
HIGHEST COVERAGE IN THE VICINITY OF GLH...GWO...AND GTR. JC
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 76 95 73 89 / 14 34 54 48
MERIDIAN 72 94 72 89 / 12 33 65 51
VICKSBURG 74 95 72 92 / 15 44 44 43
HATTIESBURG 75 96 74 90 / 10 31 52 66
NATCHEZ 76 95 72 90 / 10 40 45 54
GREENVILLE 76 91 70 90 / 49 60 38 22
GREENWOOD 74 88 70 89 / 40 57 42 22
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 AM CDT SUNDAY FOR MSZ047-053-054-059>064-
072>074.
LA...HEAT ADVISORY UNTIL 7 AM CDT SUNDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 AM CDT SUNDAY FOR ARZ074-075.
&&
EC/JC/40Hazardous weather outlook, Jul 4, 2:38 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT SAT JUL 4 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>066-072>074-051945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 238 PM CDT SAT JUL 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE SUNDAY AFTERNOON AND EVENING. A FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTH AND WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS...ALONG WITH UPPER LEVEL JET DYNAMICS...TO PRODUCE THUNDERSTORMS ACROSS THE REGION. THE MAIN THREATS FROM THESE STORMS WILL BE WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. HOT CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON AND EVENING. HIGHER HUMIDITY WILL CONTINUE WITH HOT AFTERNOON TEMPERATURES TO CREATE HEAT INDICES OF 105 OR GREATER. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AS WELL AS SOUTH CENTRAL AND SOUTHWEST MISSISSIPPI THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. MSZ018-019-025>039-051945- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE- 238 PM CDT SAT JUL 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON. A FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTH AND WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS...ALONG WITH UPPER LEVEL JET DYNAMICS...TO PRODUCE THUNDERSTORMS ACROSS THE REGION. THE MAIN THREATS FROM THESE STORMS WILL BE WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. UNCOMFORTABLE CONDITIONS WILL CONTINUE THIS AFTERNOON AND EVENING AS WARM TEMPERATURES AND HIGHER HUMIDITY WILL COMBINE TO CREATE HEAT INDICES INTO THE 100 TO 105 RANGE. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
In the hours before
Local storm report, Jul 4, 4:13 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 1 N COLUMBIA 31.27N 89.83W
07/04/2009 E50 MPH MARION MS EMERGENCY MNGR
2 DEAD TREES AND SEVERAL LARGE LIMBS DOWN JUST NORTH OF
COLUMBIA.
&&
27Special weather statement, Jul 4, 4:27 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 427 PM CDT SAT JUL 4 2009 MSZ072-042205- MARION MS- 427 PM CDT SAT JUL 4 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED OVER MORGANTOWN AT 426 PM CDT...MOVING SOUTH AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND PEA TO DIME SIZE HAIL. PEOPLE IN NORTHERN MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY. MRM
Special weather statement, Jul 4, 4:47 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 447 PM CDT SAT JUL 4 2009 MSZ074-042230- FORREST MS- 447 PM CDT SAT JUL 4 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WIND WAS LOCATED 4 MILES NORTHWEST OF MCLAURIN AT 446 PM CDT...MOVING SOUTH AT 10 MPH. THIS STORM COULD BECOME SEVERE. PEOPLE IN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jul 4, 5:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT SAT JUL 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 2 N MCLAURIN 31.20N 89.22W
07/04/2009 FORREST MS EMERGENCY MNGR
A COUPLE OF TREES DOWN AT THE NORTH GATE OF CAMP SHELBY.
&&
27Special weather statement, Jul 4, 5:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT SAT JUL 4 2009 MSZ065-074-042310- COVINGTON MS-FORREST MS- 532 PM CDT SAT JUL 4 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...FREQUENT LIGHTNING...40 TO 50 MPH WINDS AND PEA TO DIME SIZE HAIL WAS LOCATED 2 MILES NORTHEAST OF PALMERS CROSSING AT 530 PM CDT...MOVING NORTH AT 10 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN FORREST AND EXTREME SOUTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:20 AM CDT | Heat Advisory | JAN | Adams, Claiborne, Copiah, Forrest, Franklin, Jefferson and 6 more | 24 hr |
| Jul 4, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 46 min |
| Jul 4, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 40 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.